Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 315976, 6 pages
http://dx.doi.org/10.1155/2013/315976
Research Article

Spatial Central Configurations with Two Twisted Regular 4-Gons

1School of Electronic Engineering, UEST Of China, Chengdu 610054, China
2Department of Mathematics, Yibin University, Sichuan, 644007, China
3Department of Mathematics and Computer Science, Mianyang Normal University, Mianyang, Sichuan 621000, China

Received 23 May 2013; Accepted 19 September 2013

Academic Editor: Orazio Descalzi

Copyright © 2013 Sen Zhang and Furong Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Zhang and C. Zhu, “Central configurations consist of two layer twisted regular polygons,” Science in China A, vol. 45, no. 11, pp. 1428–1438, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. G. Saari, Collisions, Rings and Other Newtonian N-body Problems, vol. 104, AMS, Providence, RI, USA, 2005. View at MathSciNet
  3. A. Wintner, The Analytical Foundations of Celestial Mechanics, Princeton University Press, Princeton, NJ, USA, 1941. View at MathSciNet
  4. R. Moeckel and C. Simó, “Bifurcation of spatial central configurations from planar ones,” SIAM Journal on Mathematical Analysis, vol. 26, no. 4, pp. 978–998, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Z. F. Xie, S. Q. Zhang, and Q. Zhou, “Two layer regular polygonal central configurations in R3,” Preprint, 2000.
  6. D. Bang and B. Elmabsout, “Representations of complex functions, means on the regular n-gon and applications to gravitational potential,” Journal of Physics A, vol. 36, no. 45, pp. 11435–11450, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  7. L. M. Perko and E. L. Walter, “Regular polygon solutions of the N-body problem,” Proceedings of the American Mathematical Society, vol. 94, no. 2, pp. 301–309, 1985. View at Publisher · View at Google Scholar · View at MathSciNet